# SDR RAIA961278

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7622210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7054 - RIGHT CENTER EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REPLACED THE BULB.  (M)
